Analyticity of Higher-Order Moduli of Continuity of Real-Analytic Functions
Abstract
The Perel'man's result according to which the first modulus of continuity of any real-analytic function f is a function analytic in a certain neighborhood of the origin is generalized to the case of arbitrary moduli of continuity of higher order.Downloads
Published
25.06.2003
Issue
Section
Research articles
How to Cite
Dovgoshei, A. A., and L. L. Potemkina. “Analyticity of Higher-Order Moduli of Continuity of Real-Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 6, June 2003, pp. 750-61, https://umj.imath.kiev.ua/index.php/umj/article/view/3950.